# SDR UIEA2020062201334

- Difficulty date: June 20, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,707 hours, 18,019 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filter
- Part number: 38802105
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP (AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED.  T/SHOOTING REPLACED GENERATOR FILTER IAW AMM 49-27-07.  SYSTEM TESTED OK.  THIS CLEARS MDDR 130054.
